The dual frequency radio-frequency sheath revisited

Franklin, R. N. (2003). The dual frequency radio-frequency sheath revisited. Journal of Physics D: Applied Physics, 36(21) pp. 2660–2661.

DOI: https://doi.org/10.1088/0022-3727/36/21/010

Abstract

A recent paper (Riboche et al 2003) gave a treatment of this problem as a generalization of earlier work by Lieberman (1988). The expressions produced are intrinsically complicated and there is a natural tendency to resort to numerical methods at an early stage. This note adopts an alternative approach and seeks to evaluate the integrals concerned in a systematic manner so as to obtain analytical expressions, albeit approximations, but ones with known accuracy.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations